# SDR IPXA2M73959

- Difficulty date: May 21, 2012
- Submitted: June 13, 2012
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 72,018 hours, 14,216 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: ARC07222
- Condition: Cracked
- Location: Rt Wing T/E
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C, RT WING LOWER T/E PANEL & INTERNAL FITTING DAMAGED AT FUEL DUMP ISLAND.  REMOVED FABRICATED & INSTALLED REPLACEMENT FITTING IAW DWG ARC0875 & SRM 51-33-01.  REMOVED FABRICATED & INSTALLED REPLACEMENT PANEL ARC0722  -2 PER STASA EA 011-5730-01-A3971 REV IR & EO MD11-5730-47490-A.
